# SDR YENA2019062720344

- Difficulty date: June 22, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 29,775 hours, 19,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 007116
- Condition: Failed
- Location: Emergency Lights
- Part time: 29,775 hours, 19,457 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2167, RH AFT OVERWING EMERGENCY LIGHT INOP; REMOVED AND REPLACED ELPSU # 4 IAW AMM 33-50-01 OPS CHECK NORMAL.
